# SDR SWIA201332776

- Difficulty date: February 10, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 13,450 hours, 8,517 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Failed
- Location: Rt Pylon
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

HIGH RIGHT OIL TEMP, PERFORMED IN FLIGHT ENGINE SHUT DOWN.  (FLT 4789)  DUPLICATED DISCREPANCY.  RT ENGINE INDICATED OIL TEMP WAS 132Â°C.  MEASURED OIL TEMP IN THE TANK AND FOUND TO BE 60Â° C.  INSTALLED PYLON CONNECTOR J554 IAW ESPM.  THIRTY MINUTE GROUND RUN AND OIL TEMP MAXED AT 85Â°C, OPS CHECK GOOD.
